Chadds Ford, PA
A 60-year-old male asked:
After tumt is it normal to have a period of not being able to maintain erections? if so when will it stop? can get one, doesn't stay as it did prior.
2 doctor answers • 2 doctors weighed in
Specializes in Pediatric Urology
Possible: Transurethral microwave thermotherapy can initially cause prostatic swelling followed by shrinkage. Erectile dysfunction will hopefully be temporary and may resolve after a number of months. However u have 2 other factors which might contribute to ed, namely, age ; tamsulosin. Best to discuss with your urologist ; consider viagra (sildenafil) or cialis.Hope urination is now easier, possibly tamsulosin can stop.
4.5k viewsReviewed >2 years ago
Family Medicine 38 years experience
Erectile dysfunction: Is reportedly temporary following tumt, but much depends on how quickly ur body heals the prostate ; if u have complicating conditions like diabetes that may slow healing. Viagra (sildenafil) et al or vacuum pump systems may offer satisfactory erections during the healing process. See http://www.Urologix.Com/patients/transurethral-microwave-thermotherapy-tumt.Php for more info. If not improving, see urologist.
4.5k viewsAnswered >2 years ago
Last updated Feb 7, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.